# SDR UALA2012080604198

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 35,500 hours, 15,628 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 BEARING OIL SYS DISPLAYED ON UPPER ECAM SCREEN.   REPLACED NR 4 BEARING SCAVANGE VALVE PER AMM 79-23-51.  OPS CHECKED GOOD.
